MathSciNet Relay Station
MathSciNet bibliographic data
MR1269456 (95c:28014) 28C20 (81S40)
Yoo, Il; Skoug, David A change of scale formula for Wiener integrals on abstract Wiener spaces. II. J. Korean Math. Soc. 31 (1994), no. 1, 115–129.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement